# SDR SWIA200312137

- Difficulty date: June 20, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 4,516 hours, 3,484 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT EMERERGENCY CAUTION LIGHT ILLUMINATED RIGHT AFTER TAKEOFF.  WE RAN THE QRH AND DECIDED TO RETURN TO SLC TO VERIFY THE DOOR.  INSPECTED LEFT OVERWING ''E'' EXIT SENSOR AND SENSOR PLATES.  NO DEFECTS NOTED - OPERATIONAL CHECKS OF PROXIMITY WARNING SYSTEM SATISFACTORY.  NO DEFECTS NOTED AT THIS TIME.
